# SDR SIMA20170109007

- Difficulty date: January 9, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 15,654 hours, 11,010 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL INBD STANDOFF HAS A .750 CRACK.  REMOVED AND REPLACED THE STANDOFF IAW SRM 51-42-14 AND SRM 51-42-21 AND ETN-CR-54-015R1
